# SDR ASAA2023111447207

- Difficulty date: November 14, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 62,285 hours, 21,821 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Part serial: NSN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN HAS 2 EA CRACKS AT STA 100.0 ONE 20 INCHES FROM T/E THE OTHER 29 INCHES FROM T/E. GROUNDED - YES. REPAIRED L/H HORIZONTAL LOWER SKIN CRACKS AT STA 100.0 IAW B737-800 SRM 55-10-01-2R-11.
